# SDR 97ZZZX4896

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5352Y
- Make and model: Bolkms BO105S
- Aircraft serial: S781
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Eroded
- Location: T/R
- Part time: 961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING AT LEADING EDGE ERODED INTO POLY STRIP AND FIBERGLASS WEBBING.  THESE TWO BLADES REPAIRED JUNE 18, 1997. TOTAL TIME ON BLADES 647.9 HOURS.
